# SDR 95ZZZW764

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455
- Condition: Delamination
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB DELAMINATED ON UPPER AND LOWER SURFACES.  REPAIRED TAB PER SRM 57-61-01.  (W)
